# SDR CA150121001

- Difficulty date: January 20, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Quick Disconnect
- Part number: NAS16128A
- Condition: Leaking
- Location: Nr 2 Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 HYDRAULIC LOSS IN FLIGHT.  PROGRESSED TO PLANNED DESTINATION AND CARRIED OUT AN ALTERNATE EXTENSION OF THE GEAR. NO EMERGENCY WAS DECLARED.   LEAK FOUND FROM QUICK RELEASE COUPLING ON HYD SERVICING POINT.  FITTING AND O-RING REPLACED, SYSTEM REPLENISHED.
